Metformin

Last Update February 14, 2016
Metformin (brand name: Glucophage, Glumetza) is a medication used primarily for diabetes. It is an oral hypoglycemic medication. It lowers blood sugar levels in type 2 diabetics by...
Read more
Satisfaction Score
?
2.7
5 1 477451
Slightly Satisfied
based on 477,451 conversations around the web
Rate and review
Your rating:
Your rating has been added!
Share your experience
Share your experience
Last Update February 14, 2016
Satisfaction Score
?
2.7
Slightly Satisfied
based on 477,451 conversations around the web
Share your experience
Share your experience

Does Metformin cause Tinnitus?

#193 in Metformin discussions - 116 posts discuss Tinnitus with Metformin. Tinnitus is #193 concern in Metformin discussions.

Does Metformin cause Tinnitus?

content loaded dynamically
Filter
Filters:
Gender
Role
Age
All
We found 116 discussions
?
d,have almost consant ear ringing problem, some,itching, an...
| www.medhelp.org
" ...sound was not too bad,have almost consant ear ringing problem, some,itching, and bad afternoon ...with diet and exercise,so was able to stop the metformin, but it just seem's that since I found out... "

?
,have almost consant ear ringing problem, some,itching , a...
| www.medhelp.org
" ...sound was not too bad,have almost consant ear ringing problem, some,itching , and bad ...diet and exercise ,so was able to stop the metformin , but it just seem's that since I found... "

?
ust discontinued my metformin after 3 years. I am jus...
| www.myfitnesspal.com
" ...license to experiment with decreasing metformin (original prescription 2000 mg daily). ...like acpgee have just discontinued my metformin after 3 years. I ...symptoms that were bothersome have gone away,... "

?
the Metformin and Tinnitus, other posters have aske...
| www.diabetes.co.uk
" ...be a connection with the Metformin and Tinnitus, other posters have asked about ...If you google statins and tinnitus you will also see some... "

?
ch and have been on metformin and Eucreas before going on...
| www.diabetes.co.uk
" Januvia and tinnitus Hi, Need som advice here. ...in March and have been on metformin and Eucreas before going on Januvia. The metformin-based drugs were a PIA due ...I started noticing this annoying... "

?
since the tinnitis has been going on for years...
| www.healingwell.com
" ...worry about it..especially since the tinnitis has been going on for years for you. ...and also some illnesses have tinnitus as symptoms. Many people with ...diabetic medications that many take...metformin... "

?
fatigue and sleepiness, mental fogginess, ringing in my ears...
| community.diabetes.org
" ...I was put on HCTZ to help with it, and it does help although it can also be a cause of dizziness. When I am having a vertigo episode, I experience extreme fatigue and sleepiness, mental fogginess,... "

?
Glucophage XR is just doing metformin in slow release. I do...
| answers.yahoo.com
" Metformin to Glucophage XR is just doing metformin in slow release. I do ...same . But I think ringing in the ears is caused by... "

?
that the tinnitus started AFTER starting Glipizide and...
| community.diabetes.org
" ...thread you implied that the tinnitus started AFTER starting Glipizide and ...you say you noticed the tinnitus upon dx of diabetes which ...taking Glipizide along with my Metformin when I was diagnosed.  Sorry... "

?
ear aches. Ringing in both ears. 1 tablet every 12 hours f...
| www.medschat.com
" ...with fluid and ear aches. Ringing in both ears. 1 tablet every 12 hours ...10 days. I'm also taking lipo-flavonoid plus 6 pills a day. Metformin 500mg 2x daily... "

Your Saved Posts ()
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.
Treato does not review third-party posts for accuracy of any kind, including for medical diagnosis or treatments, or events in general. Treato does not provide medical advice, diagnosis or treatment. Usage of the website does not substitute professional medical advice.
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.
Treato does not provide medical advice, diagnoses or treatment. Services are ranked based on reviews gathered from around the web and may refer to different aspects of each service (Price, waiting time, general satisfaction, etc.) Treato does not guarantee any specific rate or promotion. In addition, prices for some services provided by the listed Telehealth companies may vary, please check with the Telehealth site for the exact price for the desired service. Treato is not responsible for promotions validity, application of the promotion code varies among the different Telehealth sites (for example during registration flow). It is your responsibility to apply the promotion code. Treato is not responsible for content on external web sites.
Back to Signup
Please wait...